Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on the continuity of best polynomial approximations

Stanley Poreda

Vol. 51 (1974), No. 1, 271–272
Abstract

An example is given to show that while best uniform polynomial approximation in the complex plane is continuous, it is not in geneal uniformly continuous.

Mathematical Subject Classification
Primary: 30A82
Milestones
Received: 28 September 1972
Published: 1 March 1974
Authors
Stanley Poreda